MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SRX-285
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformities noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: capsular contracture baker grade unknown.
 
Event or Problem Description
Patient reported right side capsular contracture, baker grade unknown.Device remains implanted.
 
Event or Problem Description
Healthcare professional later reported baker grade iv of capsular contracture.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: white particles on the surface of the shell.Crease flat observed.Deformation observed.Wear abrasion observed.No further actions are required as the device was implanted.
 
Event or Problem Description
Patient reported right side capsular contracture, baker grade unknown.Healthcare professional later reported right baker grade iv of capsular contracture.Device has been explanted and replaced.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15839939
Report Number9617229-2022-20702
Device Sequence Number12490018
Product Code FTR
UDI-Device Identifier10888628007468
UDI-Public10888628007468
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2025
Device Model NumberSRX-285
Device Catalogue NumberSRX-285
Device Lot Number3479423
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer01/13/2023
05/02/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date02/01/2023
05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight59 KG